# SDR U2RA2024012400002

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N537CA
- Make and model: Boeing 747446F
- Aircraft serial: 33749
- Aircraft time: 62,031 hours, 11,164 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65B038793
- Condition: Missing
- Location: Zone 300
- Part time: 62,031 hours, 11,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FIXED PANEL MISSING UPON LANDING.  FABRICATED AND INSTALLED TEMPORARY PANEL PER FLIGHT VEHICLES CONSULTING ENGINEERING ORDER 24013-1 REVISION IR DATED 01/23/2024.  DATA APPROVED ON FAA FORM 8110-3 DATED 01/24/2024 BY R. MANASHI DERT 876272412.
